Top
20
Doctor insights on: Increased Weight Gain Cause Dry Heaves

Share
1

1
Whadidiseases or illness can cause excessive weight gain and increased appetite?

Whadidiseases or illness can cause excessive weight gain and increased appetite?

Diabetes: Diabetes also causes excessive thirst, lots of trips to the toilet to pee particularly at night. Go to the doctor, make an appointment for early in the day, don't eat any breakfast and let him or her know you want your blood glucose level tested and to know your hemoglobin a1c. These are the test needed to establish a diagnosis. Diabetes is a very treatable disease, catch it early. ...Read more

See 1 more doctor answer
Dr. Michael Rothman
1,333 doctors shared insights

Weight Gain (Definition)

Weight gain is an increase in body weight. This can be a result of increases to muscle mass, increases in body fat, or increases in body fluids like water. Occasionally, weight gain can be a symptom of ...Read more


4

4
Why does cushing's cause weight gain even though increased cortisol promotes lypolysis?

Why does cushing's cause weight gain even though increased cortisol promotes lypolysis?

Cortisol: Cortisol does a lot of things; it is not simply lipolytic, like epinephrine. It also stimulates lipogenesis and adipogenesis, especially in abdominal regions. It promotes muscle wasting. And then insulin resistance, diabetes, thin skin, etc. Cushings typically causes more of a redistribution of fat along with muscle wasting, giving the appearance of obesity, along with some weight gain. ...Read more

5

5
Does Lithium's side effect "weight gain" appears because of increased appetite that Lithium causes, or it comes by some other mechanism?

Does Lithium's side effect "weight gain" appears because of increased appetite that Lithium causes, or it comes by some other mechanism?

Lithium: Increased thirst leading to consumption of high calorie drinks has been implicated in weight gain from lithium. Lithium caused hypothyroidism is another possible factor. Blood tests including thyroid levels should be done periodically while taking lithium. People taking lithium require careful medical supervision. ...Read more

6

6
Does loratadine (claritin) cause weight gain or increased appetite?

Does loratadine (claritin) cause weight gain or increased appetite?

Perhaps: I have never seen weight gain in patients using this which is a weak anti- histamine; however, anti-histamines in general can lead to increased appetite and weight gain. ...Read more

7

7
1 why does seroquel (quetiapine) cause food craving? 2 to what extent? 3 what is the solution for weight gain and increased appetite while on seroquel (quetiapine)?

1 why does seroquel (quetiapine) cause food craving? 2   to what extent? 3 what is the solution for weight gain and increased appetite while on seroquel (quetiapine)?

Antihisatmine: Seroquel or quetiapine exerts its main effects via the blockage of Dopamine receptors. A common side effect is weight gain and food craving which occurs secondarily to the blockage of histamine receptors. Unfortunately, little can be done to combat the weight gain aside from dietary modification. There are alternative antidepressants that cause less weight gain. Ask your doctor about these. ...Read more

See 1 more doctor answer
9

9
Can probiotics cause weight gain? Increased from 30 to 50 cfu due to stomach issues 3 wks ago and gained weight.

Can probiotics cause weight gain? Increased from 30 to 50 cfu due to stomach issues 3 wks ago and gained weight.

Weight gain: What is your height and weight? How much overweight are you? What are the stomach issues? For now you should see both your Primary doctor and a Psychologist! Hope all goes well! Please keep me posted! ...Read more

10

10
Does risperdal consta alone cause weight gain or is it increased appetite cause i've experience a great deal of increased appetite?

Does risperdal consta alone cause weight gain or is it increased appetite cause i've experience a great deal of increased appetite?

Risperdal: Risperdal consta may cause increased appetite and weight gain. It is not well known the mechanism of interfering with glucose metabolism, causing higher risk to develop diabetes. Please maintain a lean diet, exercise, don't smoke, and check your blood sugar regularly, more if you have family members with diabetes. The benefits of the medicine are higher than the risks. Check with your doctor. ...Read more

11

11
How would citalopram cause weight gain? Is it increased appetite or does it maybe slow the thyroid down or something like that?

How would citalopram cause weight gain? Is it increased appetite or does it maybe slow the thyroid down or something like that?

Not thyroid: It does not affect thyroid levels. All these centrally acting drugs have complicated effects on appetite, mood and behavior. ...Read more

12

12
I am 24 yr old girl and my testosterone level is 76.93 and 69 kg weight. whether increased in testosterone level is cause of weight gain?

I am 24 yr old girl and my testosterone level is 76.93 and 69 kg weight. whether increased in testosterone level  is cause of weight gain?

See Your Doctor Now: The combination of high testosterone & increased body weight in a female suggests a condition called Polycystic Ovarian Syndrome. Symptoms are: irregular periods, obesity, male pattern hair loss, acne, & more. Complications include Diabetes. It is important that you are evaluated ASAP to investigate the cause of elevated testosterone. See your doctor now for correct diagnosis & treatment. ...Read more

13

13
What could cause rapid weight gain if I recently increased my physical activity? I am also having issues with heartburn and mild fatigue. Related?

What could cause rapid weight gain if I recently increased my physical activity? I am also having issues with heartburn and mild fatigue. Related?

Heartburn or angina?: There may be a relationship. The increased activity may be straining your heart---heart burn can be mistaken for heart pain called angina. The weight gain may be fluid retention because of strain on your heart, which also causes fatigue. Or it could be several unrelated conditions. You need to call your doctor for a check up ---and do it soon. ...Read more

15

15
Do any of the meds i take plus cyamemazine (tercian) cause weight gain? :/ if so is it via increased appetite or water retention? I'm not over eating

Phenothiazine : This medication is a phenothiazine class antihistaminic antipsychotic medication. Medications of this type have historically been known to cause weight gain by appetite stimulation. Finding data on side effects of this medication proved quite difficult online. There was some information about metabolic syndrome cases but i did not see anything that had to do with edema. Without a formal pdr like print out however i cannot say for sure that at least some of the weight gain does not come from edema. ...Read more

16

16
What causes the weight gain associated with anti-depressant drugs: slowed metabolism, increased appetite, increased insulin resistance, other?

All of the above: It is possible the underlying condition resulting in the use of medication could be a problem. If 25-oh vit d 3 levels are normal, free T4 levels are normal, and cortisol is not high in the evening, eating 6 small equal meals, managing stress skillfully, and moving though the day with some thing as simple as pretend jump roping for 60 minutes spread out in 1-2 minute intervals should help. ...Read more

17

17
Taking levothyroxine, blood levels are normal. I have hair loss dry skin weight gain low energy n trouble with sleep. Why wont dosage be increased?

Taking levothyroxine, blood levels are normal. I have hair loss dry skin  weight gain low energy n trouble with sleep. Why wont dosage be increased?

Hypothyroid tretment: Hypothyroid can be associated with symptoms which may not be caused by the low thyroid levels in that case when hormone levels are corrected and maintained for a while symptoms may persist overtreatment with medicine beyond physiological doses can have bad consequence like heart arrythmia osteoporosis and hence overtreatment is to be avoided. ...Read more

See 1 more doctor answer
18

18
What might cause dry itchy dark patch, itchy breast, itchy rash on back waist area, sudden weight gain, feeling full, daily headaches. And more.

What might cause dry itchy dark patch, itchy breast, itchy rash on back waist area, sudden weight gain, feeling full, daily headaches. And more.

See a physician ASAP: I realize that you are suffering, but you are not giving me enough details to give you specific advice. Itchy rashes can be associated with some weight gain if there is some swelling. However, daily headache, feeling lightheaded are not part of it. Also, collapse and pain, and more are too broad terms that need to be evaluated in more detail. Start by seeing your primary care physician asap! ...Read more

See 1 more doctor answer
19

19
Can certain medicines cause lots of weight gain?

Yes: Some medicines can stimulate your appetite and/or make you retain fluid - the net effect of either is weight gain. Let me be clear though: not all medicines do this! each medicine should be considered on its own merits/risk of adverse reaction. ...Read more

20

20
Will low testasarone level cause abxiety and weight gain?

Will low testasarone level cause abxiety and weight gain?

Low testosterone: Hypogonadism (low testosterone aka low T) is a constellation of symptoms (http://www.mayoclinic.org/diseases-conditions/male-hypogonadism/basics/symptoms/con-20014235), including weight loss issues - inability to lose weight or gain muscle; depression, loss of libido etc. You really need two morning lab results below lower limit of normal to make diagnosis. Find cause before starting treatment ...Read more